# SDR AALA202001219015

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 10,163 hours, 3,811 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MASTER CAUTION ON LANDING:  BRAKES-RELEASED  (TO THE BEST OF OUR RECOLLECTION). BRAKING  PERFORMANCE WAS SUBPAR. NO.4 BRAKE ECAM SHOWS 6 AMBER VERTICAL BARS. BRAKE 4 COLD. SECURED CONNECTOR TO WHEEL 4 TACHOMETER. ACCOMPLISHED TSM 32-42-00.
